# SDR 06FDEA2434

- Difficulty date: June 30, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10
- Aircraft serial: 46907
- Aircraft time: 51,586 hours, 24,440 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER STA 620 FWD LOWER CORNER MAIN CARGO DOOR CUT-OUT MARKED   NR 73.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  COMPLIED WITH FEDEX EA 8-5330-100785, FUSELAGE, MAIN CARGO DOOR OPENING SKIN HAS DAMAGE REPAIR.
